Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A nontrivial normal sup norm algebra


Author: Robert McKissick
Journal: Bull. Amer. Math. Soc. 69 (1963), 391-395
DOI: https://doi.org/10.1090/S0002-9904-1963-10940-4
MathSciNet review: 0146646
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. N. Mergelyan, Uniform approximations of functions of a complex variable, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 2(48), 31–122 (Russian). MR 0051921
  • 2. A. Beurling, Sur les fonctions limites quasi analytiques des fractions rationelles, Attonde Skandinaviska Matematikerkongressen, 1934, p. 208.
  • 3. Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10940-4